# SDR ASMF200411005

- Difficulty date: November 9, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 34,396 hours, 29,068 cycles
- Engine: Pwa JT8D219
- Engine time: 26,582 hours, 19,043 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Unit
- Part number: 103538754
- Part serial: 090430
- Condition: Failed
- Location: Lt Engine
- Part time: 15,598 hours, 1,703 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINES STARTING, LT ENGINE DID NOT START. CIRCUIT BREAKER WAS CHECKED AND EDP TEST WAS PERFORMED IAW MM 72-21-01, ALL CORRECT. LT ENGINE START WAS PERFORMED AND FAIL CONTINUE, EGT AND RPM INDICATIONS WERE NOT SHOWN.  IGNITION BOX AND EXCITER PLUG CABLE WERE REPLACED IAW MM 74-10-01 AND 74-20-01, RESPECTIVELY, TEST CORRECT.
